# SDR REXA2018083000767

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 27,777 hours, 27,008 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN F/O TESTED O2 MASK, VALVE STUCK AND QTY DROPPED TO 1540. RE-SECURED F/O O2 MASK IAW AMM 35-11-15. SERVICED CREW O2 IAW AMM 12-16-35. OPS CHECKS GOOD.
